# SDR USAA920081332

- Difficulty date: July 9, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 26,744 hours, 9,632 cycles
- System (JASC): 2330 · Entertainment System
- Part: Pcu
- Part number: 12748101
- Part serial: 120014
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOG PAGE 8094485-FLT NR 716 LAX-PHL - BURNING SMELL, FLIGHT ATTENDANT REPORTED LIGHT ELECTRICAL ODOR NEAR ROW 16.  MAINTENANCE FOUND A HEADSET PLUG BROKEN OFF AT SEAT 16D PLUG CONNECTION POINT.  MALE END OF HEADSET IS STUCK IN PLUG.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER CONTROL UNIT.  OPERATIONAL CHECK GOOD. (B)
